MathSciNet Relay Station
MathSciNet bibliographic data
MR355914 (50 #8388) 53C55 (58G15)
Donnelly, Harold A spectral condition determining the Kaehler property. Proc. Amer. Math. Soc. 47 (1975), 187–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement